After I take (600mg) Seroquel I feel like im almost dying, it is a weird feeling kind of hard to explain anyone else experience this?
Did you start on a low dose or at 600 mg at once?
I gradually upped my dosage to 600mg, 100mg each month by my pdoc.
Ok. Good. I thought you just took 600 mg at once.
I have had some panic feelings in the beginning when I started Seroquel. I thought they tried to poison me because of the strange feeling of extreme sedation. But it is better now. I have 200-300 mg depending on how I sleep or not sleep.
Would switching from Seroquel IR to XR be better you think? On Seroquel IR it feels like im gasping for air whenever I go to sleep…
Honestly, Seroquel made me feel High.
I experienced some pretty intense Visual Hallucinations on that stuff!
Nothing more humorous than when antipsychotics cause symptoms of psychosis
Yeah Abilify was another AP that triggered psychosis.
“It’s not the drug, it’s your situation worsening. We need to hospitalize you right now…” - idiotic psychiatrist.